Glaucoma | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Glaucoma

Discussion in 'Tests and Procedures' started by Viramar, Aug 15, 2019.

  1. Viramar

    Viramar New Member

    i went to my optamologist for a placquenil check and had to have an optic nerve scan and it showed superior temporal lining of the optic nerve was thinning. I am so upset, I have in the past used steroid drops and on 5 mg of prednisone now. So I have glaucoma in my eye but the pressure is still normal and the doc will check my pressure every 3-4 months. I guess eventually my vision will become worse! Has anyone heard of problems with glaucoma due to steroids?
     
  2. lazylegs

    lazylegs Moderator

    Glaucoma is one of the many side effects that has doctors searching for meds that are steroid sparing. There are times we would love to stay on a higher dose longer but the doctor is weighing in all the long term possibilities when prescribing medications.

    Glad to hear your pressure is normal. Does the doctor have you on eye drops?
     

Share This Page